Skip to Main content Skip to Navigation
New interface
Journal articles

Computing the principal eigenelements of some linear operators using a branching Monte Carlo method

Antoine Lejay 1, 2 Sylvain Maire 3 
1 Probabilités et statistiques
IECL - Institut Élie Cartan de Lorraine
2 TOSCA
INRIA Lorraine, CRISAM - Inria Sophia Antipolis - Méditerranée , UHP - Université Henri Poincaré - Nancy 1, Université Nancy 2, INPL - Institut National Polytechnique de Lorraine, CNRS - Centre National de la Recherche Scientifique : UMR7502
Abstract : no abstract
Document type :
Journal articles
Complete list of metadata

https://hal-amu.archives-ouvertes.fr/hal-01479830
Contributor : William Domingues Vinhas Connect in order to contact the contributor
Submitted on : Tuesday, February 28, 2017 - 10:24:31 PM
Last modification on : Friday, February 4, 2022 - 3:19:15 AM

Links full text

Identifiers

Citation

Antoine Lejay, Sylvain Maire. Computing the principal eigenelements of some linear operators using a branching Monte Carlo method. Journal of Computational Physics, 2008, 227 (23), pp.9794-9806. ⟨10.1016/j.jcp.2008.07.018⟩. ⟨hal-01479830⟩

Share

Metrics

Record views

305